International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 5, Pages 657-669

Weighted norm inequalities for a class of rough singular integrals

H. M. Al-Qassem

Department of Mathematics, Faculty of Science, Yarmouk University, Irbid, Jordan

Received 11 November 2004; Revised 6 February 2005

Copyright © 2005 H. M. Al-Qassem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Weighted norm inequalities are proved for a rough homogeneous singular integral operator and its corresponding maximal truncated singular operator. Our results are essential improvements as well as extensions of some known results on the weighted boundedness of singular integrals.